# SDR CA190603012

- Difficulty date: May 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 601R102033334
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LHS & RHS WS53.60 BATT RIB ANGLES BLENDED TO REMOVE SURFACE CORROSION. (TC# 20190603012)
